# SDR SCNA20230518156

- Difficulty date: April 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00158:  CORROSION  ON 986 FLOOR BEAM UPPER SURFACE RBL 44. - - - RESOLUTION: REPAIRED BS 986 FLOOR BEAM UPPER CAP IAW SCA ENG-53SCA-11180 REV 00 AND ATS ER/A 23-01523 REV IR. CAUSE OF CORROSION: MOISTURE.
